BibTeX record journals/dam/LongJMZ01

download as .bib file

@article{DBLP:journals/dam/LongJMZ01,
  author    = {Dongyang Long and
               Weijia Jia and
               Jian Ma and
               Duanning Zhou},
  title     = {k-p-Infix codes and semaphore codes},
  journal   = {Discrete Applied Mathematics},
  volume    = {109},
  number    = {3},
  pages     = {237--252},
  year      = {2001},
  url       = {https://doi.org/10.1016/S0166-218X(00)00260-2},
  doi       = {10.1016/S0166-218X(00)00260-2},
  timestamp = {Mon, 05 Nov 2018 16:38:01 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dam/LongJMZ01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics